Alert archive / Texas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 86, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 27, 2013, 11:01 PM CDT for Wilson County, Texas. It was in force for 59 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2013, 11:01 PM CDT (04:01 UTC)
- Expired
- Apr 28, 2013, 12:00 AM CDT
- In force
- 59 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
County Wilson County, TX
The radar
The Austin/San Antonio radar (KEWX), 67 km from the middle of the area, began a volume at 04:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 11:26 PM CDT | TSTM WND DMG | 6 Ssw Poth, TX | THUNDERSTORM WINDS DAMAGED A HOUSE ROOF ON SATURDAY NIGHT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 5:05 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 4.0 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 984 J/kg
- Mixed-layer CIN
- -215 J/kg
- Mixed-layer LCL
- 901 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.4
The text
As transmitted, in the capitals the NWS used until 2016.
354 WUUS54 KEWX 280401 SVREWX TXC493-280500- /O.NEW.KEWX.SV.W.0086.130428T0401Z-130428T0500Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1101 PM CDT SAT APR 27 2013 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN WILSON COUNTY... * UNTIL MIDNIGHT CDT. * AT 1058 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 8 MILES WEST OF FLORESVILLE...AND MOVING EAST AT 10 MPH. * SOME LOCATIONS IN THE WARNING INCLUDE POTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SUNDAY MORNING FOR SOUTH CENTRAL TEXAS. && LAT...LON 2918 9797 2893 9814 2908 9836 2919 9831 TIME...MOT...LOC 0401Z 282DEG 9KT 2911 9827 $$
2 follow-up statements
120 WWUS54 KEWX 280416 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1116 PM CDT SAT APR 27 2013 TXC493-280500- /O.CON.KEWX.SV.W.0086.000000T0000Z-130428T0500Z/ WILSON TX- 1116 PM CDT SAT APR 27 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR SOUTHWESTERN WILSON COUNTY... AT 1112 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR FLORESVILLE...MOVING SOUTHEAST AT 30 MPH. SOME LOCATIONS IN THE WARNING AREA INCLUDE POTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SUNDAY MORNING FOR SOUTH CENTRAL TEXAS. && LAT...LON 2918 9797 2893 9814 2908 9836 2919 9831 TIME...MOT...LOC 0416Z 305DEG 25KT 2905 9816 $$
407 WWUS54 KEWX 280437 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1137 PM CDT SAT APR 27 2013 TXC493-280447- /O.CAN.KEWX.SV.W.0086.000000T0000Z-130428T0500Z/ WILSON TX- 1137 PM CDT SAT APR 27 2013 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WILSON COUNTY IS CANCELLED... THE STORM WEAKENED BELOW SEVERE LEVELS AS IT MOVED OUT OF THE AREA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SUNDAY MORNING FOR SOUTH CENTRAL TEXAS. LAT...LON 2918 9797 2893 9814 2908 9836 2919 9831 TIME...MOT...LOC 0437Z 305DEG 25KT 2897 9802 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 6:59 PM CDT, 4 hours 2 minutes earlier.
Area forecast discussion, Apr 27, 6:59 PM CDT, 4 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 659 PM CDT SAT APR 27 2013 .DISCUSSION... SEE AVIATION FOR 00Z TAFS. && .AVIATION... SCATTERED SHRA AND TSRA WILL MOVE ACROSS SOUTH CENTRAL TEXAS FROM THE WEST TONIGHT...ASSOCIATED WITH A SLOW MOVING DISTURBANCE ALOFT AND A LATE APRIL COLD FRONT. THROUGH 06Z 5 THSD SCT WITH CIGS AT OR ABOVE 10 THSD FT ARE EXPECTED...ALONG WITH A CHANCE OF SHRA AND TSRA. AFTER 06Z CIGS OF 1 THSD TO 2 THSD FT BKN ARE EXPECTED TO DEVELOP...WITH SCT SHRA AND ISOLATED TSRA. CIGS AROUND 600 TO 1000 FT OVC ARE EXPECTED...WITH VSBYS OCNLLY NEAR 5 MILES IN PATCHY FOG AFTER 09Z. CIGS WILL IMPROVE TO 1 THSD TO 2 THSD BKN AFTER 15Z SUNDAY. ON SUNDAY AFTERNOON A WEAK TROF AT AND ABOVE 10 THSD FT WILL BE OVER SOUTH CENTRAL TEXAS. THIS WILL CAUSE SCT TO BKN CLOUDS AROUND 4 THSD TO 6 THSD FT...ALONG WITH SCT SHRA AND TSRA. && .PREV DISCUSSION... /ISSUED 539 PM CDT SAT APR 27 2013/ UPDATE... A SEVERE WEATHER WATCH IS IN EFFECT FOR ALL OF SOUTH CENTRAL TEXAS WITH THE EXCEPTION OF BURNET AND LLANO COUNTIES UNTIL 1 AM CDT SUNDAY. DISCUSSION... A COLD FRONT EXTENDS SOUTHWESTWARD FROM BURNET TO ROCKSPRINGS TO PUMPVILLE WITH ANOTHER BOUNDARY MOVING NORTHWESTWARD ALONG AND SOUTH OF HIGHWAY 90. ALSO...SHORT WAVES DISTURBANCES WILL CONTINUE TO MOVE ACROSS SOUTH CENTRAL TEXAS THIS EVENING AND OVERNIGHT. ALL OF THESE INGREDIENTS WILL COMBINE FOR A RECIPE OF STRONG TO SEVERE THUNDERSTORMS LATE THIS AFTERNOON THROUGH ABOUT 1 AM SUNDAY ACROSS MOST OF SOUTH CENTRAL TEXAS. MAIN THREATS WILL BE PRIMARILY LARGE HAIL (1 3/4 TO 2 INCHES) WITH THUNDERSTORM DAMAGING WIND GUSTS OF 60 MPH. PREV DISCUSSION... /ISSUED 334 PM CDT SAT APR 27 2013/ SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)... THE FRONT IS STALLED ALONG OUR NORTHERN BORDER THIS AFTERNOON AND CONVECTION IS JUST BEGINNING ALONG THIS BOUNDARY. THERE IS ALSO CONVECTION ALONG A CONVERGENCE ZONE MOVING NORTHWARD FROM THE COASTAL PLAINS. THE SOUTHERN BOUNDARY HAS BEEN MORE ACTIVE SO FAR. THE QUESTION NOW IS WHERE DOES IT GO FROM HERE? MOST OF THE MODEL GUIDANCE SUGGESTS THAT THE MAIN AREA OF CONVECTION WILL SPREAD FROM THE SOUTH TO THE NORTH AND WEST...KIND OF BACKWARD OF WHAT WE HAD BEEN THINKING. THE NAM AND NAM MOS HAVE ALMOST NO POPS OR QPF...BUT IT LOOKS TO BE THE OUTLIER. SO...HAVE GENERALLY USED GFS FOR THE SHORT TERM. STILL LOOKING AT CAPE BETWEEN 1500 AND 2000 J/KG THIS EVENING...BUT SHEAR IS ONLY AROUND 40 KTS. SPC HAS US IN A SLIGHT RISK AND THE MAIN THREAT IS LARGE HAIL WITH DAMAGING WIND GUSTS POSSIBLE. THE FRONTAL BOUNDARY IS STILL THE MAIN FOCUS AND THE CONVERGENCE ZONE TO THE SOUTH MAY ALSO REMAIN ACTIVE. BEST TIMING LOOKS LIKE MID EVENING TO AROUND 3 AM. SHOWERS AND THUNDERSTORMS WILL LINGER SUNDAY AND SUNDAY NIGHT PARTICULARLY OVER THE SOUTHWEST. LONG TERM (MONDAY THROUGH SATURDAY)... MONDAY THE UPPER LEVEL TROUGH WILL MOVE ACROSS TEXAS AND WE WILL HAVE A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS. TUESDAY AND WEDNESDAY THE LOW LEVEL WINDS WILL TURN BACK AROUND TO THE SOUTHEAST AND BRING BACK WARM...MOIST AIR WITH LATE NIGHT MORNING CLOUDS AND PARTLY CLOUDY WARM AFTERNOONS. THURSDAY THE NEXT STORM SYSTEM WILL MOVE INTO THE REGION. GFS AND ECMWF BOTH SHOW A DEEP MID TO UPPER LEVEL TROUGH DROPPING DOWN THROUGH THE CENTRAL AND SOUTHERN PLAINS AND BRINGING A STRONG COLD FRONT INTO TEXAS. THIS WILL BRING THE NEXT CHANCE FOR PRECIP IN THE FORM OF SHOWERS AND THUNDERSTORMS. IT WILL ALSO BRING MUCH COOLER AIR AND TEMPERATURES FOR THE END OF THE WEEK WILL BE MUCH BELOW NORMAL. FIRE WEATHER... THE FRONT ON THURSDAY WILL USHER IN COOLER AND DRIER AIR. THIS WILL LEAD TO FIRE WEATHER CONCERNS. THURSDAY WILL HAVE STRONG NORTH WINDS...BUT THIS WILL BE BEFORE THE DRY AIR. FRIDAY THE RELATIVE HUMIDITY WILL DROP TO NEAR CRITICAL LEVELS DURING THE AFTERNOON OVER THE WESTERN EDWARDS PLATEAU AND RIO GRANDE PLAINS...BUT WINDS WILL BE LIGHT. THIS WILL MEAN ELEVATED FIRE WEATHER CONDITIONS THURSDAY AND FRIDAY. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 64 83 61 83 62 / 60 20 10 20 - AUSTIN BERGSTROM INTL AIRPORT 62 83 59 83 59 / 60 20 10 20 - NEW BRAUNFELS MUNI AIRPORT 63 82 59 83 60 / 60 30 30 20 10 BURNET MUNI AIRPORT 62 82 58 83 60 / 50 20 10 10 - DEL RIO INTL AIRPORT 69 83 61 86 66 / 50 40 30 20 10 GEORGETOWN MUNI AIRPORT 63 82 59 82 60 / 50 20 10 20 - HONDO MUNI AIRPORT 65 83 60 85 62 / 70 40 30 20 10 SAN MARCOS MUNI AIRPORT 64 81 60 82 60 / 60 20 20 20 10 LA GRANGE - FAYETTE REGIONAL 67 83 62 83 63 / 50 30 10 30 10 SAN ANTONIO INTL AIRPORT 65 82 61 83 62 / 60 30 30 20 10 STINSON MUNI AIRPORT 65 82 62 83 62 / 60 30 30 20 10 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...08/10/04 SYNOPTIC/GRIDS...17/05 PUBLIC SERVICE/DATA COLLECTION...31
Hazardous weather outlook, Apr 27, 5:47 PM CDT, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 547 PM CDT SAT APR 27 2013 TXZ171>173-183>194-202>209-217>225-228-282300- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 547 PM CDT SAT APR 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT... SHOWERS AND THUNDERSTORMS ARE LIKELY ACROSS SOUTH CENTRAL TEXAS THROUGH TONIGHT. SOME OF THE THUNDERSTORMS MAY BE SEVERE. THE MAIN CONCERNS WILL BE LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE WITH THE SHOWERS AND THUNDERSTORMS THROUGH TONIGHT AND EARLY SUNDAY MORNING. ISOLATED RAINFALL AMOUNTS TO NEAR 2 INCHES ARE POSSIBLE. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR SOUTH CENTRAL TEXAS...EXCEPT FOR BURNET AND LLANO COUNTIES...UNTIL 100 AM CDT SUNDAY. THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS OF MEXICO THIS EVENING AND MOVE EAST TO PARTS OF SOUTH CENTRAL TEXAS THIS EVENING AND TONIGHT. IN ADDITION...THUNDERSTORMS WILL FORM ALONG A COLD FRONT THAT WILL DRIFT SOUTHWARD ACROSS SOUTH CENTRAL TEXAS THIS EVENING INTO SUNDAY MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN SUNDAY AFTERNOON AND SUNDAY EVENING. ISOLATED STRONG THUNDERSTORMS MAY DEVELOP AND PRODUCE BRIEF PERIODS OF LOCALLY HEAVY RAIN AND STRONG WIND GUSTS. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED MONDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND TONIGHT.
In the hours before
Special weather statement, Apr 27, 9:56 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 956 PM CDT SAT APR 27 2013 TXZ204-280330- MEDINA- 956 PM CDT SAT APR 27 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MEDINA COUNTY UNTIL 1030 PM CDT... AT 951 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR NEW FOUNTAIN...OR NEAR HONDO...MOVING EAST AT 20 MPH. THIS STORM WILL MOVE EAST GENERALLY ALONG HIGHWAY 90. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... CASTROVILLE... QUIHI... DUNLAY... BADER... RIO MEDINA... NOONAN... PEARSON... LACOSTE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS. LAT...LON 2953 9882 2918 9880 2929 9917 2943 9919 TIME...MOT...LOC 0256Z 285DEG 19KT 2935 9906
Local storm report, Apr 27, 10:09 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1009 PM CDT SAT APR 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM HAIL 3 ENE SEA WORLD 29.47N 98.65W
04/27/2013 E0.25 INCH BEXAR TX COCORAHS
&&
EVENT NUMBER EWX1300296
JPBLocal storm report, Apr 27, 10:11 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1011 PM CDT SAT APR 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM HEAVY RAIN 3 W RIO MEDINA 29.43N 98.93W
04/27/2013 E1.25 INCH MEDINA TX PUBLIC
1.25 TO 1.50 IN 50 MIN
&&
EVENT NUMBER EWX1300297
JPBLocal storm report, Apr 27, 10:43 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1043 PM CDT SAT APR 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1041 PM HEAVY RAIN SMILEY 29.27N 97.64W
04/27/2013 M1.95 INCH GONZALES TX PUBLIC
4 HR RAINFALL
&&
EVENT NUMBER EWX1300298
JPBSpecial weather statement, Apr 27, 10:47 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1047 PM CDT SAT APR 27 2013 TXZ205-220-280415- ATASCOSA-BEXAR- 1047 PM CDT SAT APR 27 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ATASCOSA AND SOUTHWESTERN BEXAR COUNTIES UNTIL 1115 PM CDT... AT 1044 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR LYTLE...OR 9 MILES SOUTHEAST OF CASTROVILLE...MOVING SOUTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... SOMERSET... ROSSVILLE... IUKA... THELMA... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS. LAT...LON 2932 9873 2919 9843 2903 9876 2927 9880 TIME...MOT...LOC 0347Z 328DEG 13KT 2924 9876
Special weather statement, Apr 27, 10:48 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1048 PM CDT SAT APR 27 2013 TXZ221-280415- WILSON- 1048 PM CDT SAT APR 27 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WILSON COUNTY UNTIL 1115 PM CDT... AT 1044 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 6 MILES WEST OF FLORESVILLE...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... FLORESVILLE... POTH... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS. LAT...LON 2921 9795 2894 9817 2912 9839 2924 9823 TIME...MOT...LOC 0348Z 275DEG 12KT 2912 9825
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 7:06 PM CDT | Areal Flood Advisory | EWX | Lavaca | 114 min |
| Apr 27, 7:19 PM CDT | Special Weather Statement | EWX | Dimmit | 41 min |
| Apr 27, 7:28 PM CDT | Severe Thunderstorm Warning | EWX | Edwards | 62 min |
| Apr 27, 7:39 PM CDT | Special Weather Statement | EWX | Val Verde | 36 min |
| Apr 27, 7:42 PM CDT | Special Weather Statement | EWX | Dimmit | 33 min |
| Apr 27, 7:46 PM CDT | Special Weather Statement | EWX | Gonzales | 44 min |
| Apr 27, 7:49 PM CDT | Special Weather Statement | EWX | Lavaca | 41 min |
| Apr 27, 7:50 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Val Verde | 55 min |
| Apr 27, 7:58 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Real | 62 min |
| Apr 27, 8:06 PM CDT | Special Weather Statement | EWX | Dimmit | 39 min |
| Apr 27, 8:10 PM CDT | Severe Thunderstorm Warning | EWX | Edwards | 65 min |
| Apr 27, 8:41 PM CDT | Special Weather Statement | EWX | Frio | 34 min |
| Apr 27, 8:52 PM CDT | Special Weather Statement | EWX | Medina | 23 min |
| Apr 27, 8:54 PM CDT | Severe Thunderstorm Warning | EWX | Frio | 51 min |
| Apr 27, 8:57 PM CDT | Special Weather Statement | EWX | Val Verde | 33 min |
| Apr 27, 9:09 PM CDT | Special Weather Statement | EWX | Medina | 36 min |
| Apr 27, 9:12 PM CDT | Areal Flood Advisory | EWX | Bexar, DeWitt, Gonzales, Karnes, Lavaca, Wilson | 3 hr |
| Apr 27, 9:17 PM CDT | Areal Flood Advisory | EWX | Val Verde | 2 hr |
| Apr 27, 9:31 PM CDT | Special Weather Statement | EWX | Medina | 29 min |
| Apr 27, 9:36 PM CDT | Special Weather Statement | EWX | Wilson | 39 min |
| Apr 27, 9:48 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Medina | 57 min |
| Apr 27, 9:56 PM CDT | Special Weather Statement | EWX | Medina | 34 min |
| Apr 27, 10:06 PM CDT | Areal Flood Advisory | EWX | Bexar | 3 hr |
| Apr 27, 10:47 PM CDT | Special Weather Statement | EWX | Bexar | 28 min |
| Apr 27, 10:48 PM CDT | Special Weather Statement | EWX | Wilson | 27 min |
| Apr 27, 11:10 PM CDT | Special Weather Statement | EWX | Lee | 35 min |
| Apr 27, 11:13 PM CDT | Special Weather Statement | EWX | Comal | 32 min |
| Apr 27, 11:20 PM CDT | Severe Thunderstorm Warning | EWX | Comal, Guadalupe, Hays | 40 min |
| Apr 27, 11:36 PM CDT | Special Weather Statement | EWX | Karnes | 39 min |
| Apr 27, 11:58 PM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, DeWitt, Gonzales, Karnes, Lavaca and 1 more | 3 hr |
| Apr 28, 12:06 AM CDT | Special Weather Statement | EWX | Hays | 24 min |
| Apr 28, 12:09 AM CDT | Severe Thunderstorm Warning | EWX | Hays | 66 min |
| Apr 28, 12:23 AM CDT | Special Weather Statement | EWX | Karnes | 37 min |
| Apr 28, 1:13 AM CDT | Areal Flood Advisory | EWX | Bexar | 107 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.